MAUDE Adverse Event Report: ICU MEDICAL / HOSPIRA HOSPIRA; PCA STERILE VIAL AND INJECTOR

ICU MEDICAL / HOSPIRA HOSPIRA; PCA STERILE VIAL AND INJECTOR
Model Number 6021-03
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
Pca empty vial and pca vial cap contained visible particulate - a common problem we have noted in using the product for more than 6 months.

Brand Name
HOSPIRA
Common Device Name
PCA STERILE VIAL AND INJECTOR
Manufacturer (Section D)
ICU MEDICAL / HOSPIRA
lake forest IL 60045
MDR Report Key7809459
Report NumberMW5079345
Device Sequence Number13943064
Product Code FMF
UDI-Device Identifier10887787001904
UDI-Public10887787001904
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2019
Device Model Number6021-03
Device Catalogue Number6021-03
Device Lot Number67053121
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1